Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Formal Approach to the Semantic Theory of Phoneme

Tadeusz Batóg
Studia Logica: An International Journal for Symbolic Logic
T. 29 (1971), pp. 27-42
Published by: Springer
Stable URL: http://www.jstor.org/stable/20014618
Page Count: 16
  • Download ($43.95)
  • Cite this Item
A Formal Approach to the Semantic Theory of Phoneme
Preview not available

Page Thumbnails

  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30
  • Thumbnail: Page 
31
    31
  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34
  • Thumbnail: Page 
35
    35
  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42